On the behavior of solutions of linear functional differential equations with constant coefficients and linearly transformed argument in neighborhoods of singular points

  • D. V. Bel’skii
  • G. P. Pelyukh Ин-т математики НАН Украины, Киев


We establish new properties of $C^1 (0, + ∞)$-solutions of the linear functional differential equation $\dot{x}(t) = ax(t) + bx(qt) + cx(qt)$ in the neighborhoods of the singular points $t = 0$$ and t = + ∞$.
How to Cite
Bel’skii, D. V., and G. P. Pelyukh. “On the Behavior of Solutions of Linear Functional Differential Equations With Constant Coefficients and Linearly Transformed Argument in Neighborhoods of Singular Points”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 12, Dec. 2005, pp. 1668–1676, https://umj.imath.kiev.ua/index.php/umj/article/view/3717.
Research articles